Vertigo and feeling weak/faint!

Hi I have just had an op on my hand...trapezoitomy and carpal tunnel...and post op developed the severe chest pains had at beginning of lupus steroids and is calming down,but I am having all these weird light headed feelings..think going to faint...go very white and feel as if ground moving faster...I had one out in a shop as thought was feeling ok! I can't use esculators ..totally bizarre.has anyone else got this or have phases of it? hand still sore but I am getting there!

4 Replies

  • It could be a side effects of the steroids.

  • I have had similar experiences on escalators, and a feeling that the floor is dragging me down - quite frightening....

  • Thanks for your response...makes you feel less daft when someone else has it!Its so weird as I sometimes feel its in my mind..but know it isn't.Going to see my rheum in a week so going to chat about me it coincides with a period of the bad chest pains...and is like an inner ear problem?


  • Hi - I don't have chest pains but do have problems with vertigo and balance - I do have cervical spondylosis also though so I put

    it down to that as when I turn my head the ground seems to move. I also suffer with tinnitus. Be interested to know if your rheumy relates it to lupus or not xx well wishes Jo

You may also like...